# SDR AALA20120223004

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 46,841 hours, 6,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT FLOOR PROXIMITY ESCAPE PATH LIGHT AT FIRST CLASS GALLEY MISSING LENS.  REPLACED LENS FOR FORWARD LEFT FLOOR PROXIMITY ESCAPE PATH LIGHT AT FIRST CLASS GALLEY.  OPS CHECK NORMAL.
